# SDR AALA202105249033

- Difficulty date: May 19, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 57,753 hours, 23,931 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 DOOR GIRT BAR PITTED. REPLACED GIRT BAR IAW B737-NG AMM 25-66-01-000-804.
